# SDR DXTA2021082447530

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 4,928 hours, 3,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353615022L
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING WAS OBSERVED TO BE BLINKING ON AND OFF DURING FLIGHT WITH THE EMER LIGHT IN THE ARMED POSITION.  TROUBLESHOT DISCREPANCY TO A BAD PILOT CONTROL EMERGENCY LIGHT RELAY. REMOVED RELAY PN M83536/15-022L NSN AND INSTALLED NEW CUSTOMER SUPPLIED RELAY PN M83536/15-022L NSN AS REQUIRED, CHARGED INSTALLED EMRGENCY BATTERY PACKS. OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED. REF CE680 MM 33-50-10.
